Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 528 / 1065

matilde t
(@mtomat)
New Member
Joined: 8 months ago
Posts: 1
 

Hello and thank you for having me.

I suffered for tinnitus and sinusitis for quite some times now but this morning I have been diagnosed with mastoiditis even though I have no temperature and no pain and no redness. Still, the area is swollen and painful when touched.

I am wondering if this could be a side effect of the vaccine... I only had one shot yet on 25.08 (two weeks ago) with one night of temperature and flu symptoms. I also have to say that I had quite a heavy covid mid June for about 2.5 weeks, at home, which has left me tired, overwhelmed, full of brain fog and I'm shedding a lot of hair.

So, in the end, would you say that my mastoiditis can be a result of the vaccination? And: should i have my second shot, then?

I have been given antibiotics today.

 

Thank you,

Matilde


ReplyQuote
Covid-19 Vaccine side affects
(@50yofemale)
Active Member
Joined: 12 months ago
Posts: 6
 

Hi All.  It's been several months since my first post and I wanted to give an update.  I am over 5 months with rocking-on-a-boat dizziness with continued pretty severe brain fog.  The slowing of my cognitive abilities seems to be more pronounced in the last 3 weeks.  Short term memory and multi-tasking especially in the physical realm are very challenging - i.e. cooking, cleaning.  Suffice to say I may have had a week here or there where I had a bit more energy but generally am still experiencing the same symptoms.  After my neurology visit turned up nothing I had an ENT visit  and this was the first time that a doctor specifically said "this is likely related to the vaccine".  He described that he had seen many patients with similar complaints of dizziness and brain fog.  He sent me to a vestibular therapist and compared the vaccine related symptoms to long-covid in an abstract sort of way.  I have 7 sessions of the physical therapy approved by my insurance.  I did two already - so far no improvement but I am hopeful and committed to trying.  Since the visit with the ENT I had a very interesting follow-up with my GP where after several months she also acknowledged the almost certainty of my symptoms being related to the vaccine.  She unofficially gave me a diagnosis of MdDS (Mal de Debarquement Syndrome) which is very rare but occurs most frequently in middle aged women.  I've always wondered if there was a hormone component to some of this so thought this diagnosis interesting.  Now doing research on the diagnosis has been a little depressing because there are very few treatments and can last for a very long time but it somehow feels helpful to have a name to put on it.  And my symptoms definitely fit the description of MdDS.  It is often caused by being on a boat and for some people can linger for years but it sometimes occurs "spontaneously".  No-one knows the cause of the non-motion related triggers but some suspect it is hormonal (because most are women) or could be caused by stress - which would make sense given the two doses of Pfizer.  My body was stressed.  A quick side-note, my GP also had a very severe reaction to the vaccine - worse than she's ever felt with hugely swollen lymph notes in much of her body and elevated auto immune antibodies so she is sympathetic.  Meanwhile, I chug forward as best I can.  Sending much love and healing to all.  I keep the faith that we will all get back to ourselves.  


CCoast liked
ReplyQuote
Covid-19 Vaccine side affects
(@50yofemale)
Active Member
Joined: 12 months ago
Posts: 6
 

As a quick follow-up to my update - I'd love to get feedback from anyone who has tried alternative therapies such as acupuncture, homeopathy, Raiki, herbal or other natural remedies.  These are generally not my thing but since my GP acknowledged the vaccine injury she also said specifically that western medicine was not going to help me recover.  Thank you in advance for any specific anecdotes about how alternative approaches helped with your dizziness / brain-fog symptoms.  


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 9 months ago
Posts: 205
 

This talk on Mercola.com was very informative and actually comforting- to hear from 1 doctor who is keeping to his oath to do no harm, and honestly educate the public. 

Perspectives on the Pandemic With Dr. Peter McCullough https://articles.mercola.com/sites/articles/archive/2021/09/10/perspectives-on-the-pandemic-with-dr-peter-mccullough.aspx


ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 9 months ago
Posts: 141
 

@jacquelynsauriol did he talk specifically about post vax long haulers? 


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 9 months ago
Posts: 205
 

@pfizervictim Dr. McCullough didn't discuss long haulers specifically, but does discuss the high incidence of breakthrough infections and waning/broken vaccine efficacy.  And, he discusses injuries he has seen.  Found out this content will only be up for a day or two, due to the blackout of any but pro-vaccine rhetoric.

again https://articles.mercola.com/sites/articles/archive/2021/09/10/perspectives-on-the-pandemic-with-dr-peter-mccullough.aspx


ReplyQuote
Pearl444
(@pearl444)
Active Member
Joined: 8 months ago
Posts: 10
 

@maxe1990 

This is my first time posting, but I have been reading these posts for months. I definitely feel less alone thanks to them!

A few hours after my first Pfizer vaccine  I developed similar symptoms to all of you. I had a lot of facial and muscle twitching, extreme dizziness, shooting pains even in and behind my eyes, weakness/fatigue, terrible headaches, floaters/wonky vision and numbness and tingling in my arms and legs (lasting for months). I’ve been to ER many times and seen my doctor many times, all the tests are normal. My neurologist says I’m one of his many post vaccine patients now.

I am 4 months out and about 85 percent better. Thankfully my dizziness is gone now, it would come and go, but it’s been a few weeks since I had that terribly.

I am posting today because I wonder who else is having bad joint pain? It’s something I didn’t experience before the vaccine. Almost all my joint hurt and are stiff, I find it worse at night. My hands are occasionally tingling still but they feel so sore and stiff a lot. Almost like they are heavy when I am laying down at night. Ugh, I can’t wait for it all to be gone! Must look on the positive side, I’m better than I was 4 months ago! 


ReplyQuote
Miss C
(@kgatt)
New Member
Joined: 8 months ago
Posts: 4
 

@turnes hi, how are you feeling now?


ReplyQuote
Miss C
(@kgatt)
New Member
Joined: 8 months ago
Posts: 4
 

@iana have things resolved?


ReplyQuote
Miss C
(@kgatt)
New Member
Joined: 8 months ago
Posts: 4
 

@megan hi there, just wondering if the dizziness resolved itself?


ReplyQuote
Miss C
(@kgatt)
New Member
Joined: 8 months ago
Posts: 4
 

@thenystagmus hi there, just wondering if the dizziness resolved itself?


ReplyQuote
Nauman
(@naumanmir)
New Member
Joined: 8 months ago
Posts: 4
 

@seemamkhrj Hello Seema, I read your thread with Holly and I hope that my symptoms go away too. I got first shot of Pfizer on May 20th, no symptoms. Second shot of Moderna on July 1st, and since then a consistent headache (24/7) along with dizziness, sound sensitivity, and ear pressure have continued for over two months now. Did MRI of brain and ear canal, all came clear. Met with neurologist who said that I have sudden onset migraine. The solution he provided was prophylaxis medication (though used for headaches but are basically anti-depressants or anti-epilepsy medication). I refused to take those as they have a lot of side effects and according to neurologist, can only reduce migraines by 50 percent. Been doing acupuncture for the headache for a couple of weeks now. So far no changes. Met hospital emergency doctors three times, but they did not provide any solution. So I am hoping that with time, these symptoms will go away. Thank you. 


ReplyQuote
franceventro
(@franceventro)
New Member
Joined: 8 months ago
Posts: 2
 

I am Italian. I got my first shot of Moderna on the 29th of July. The same day I felt dizzy for just 10 seconds. After 10 days I started feeling weird. I felt my legs weak and sometimes I kind of dizzy. I thought it was thyroid, because I have Hashimoto. The thyroid was fine. I went to a neurologist that told that I had nothing. Then, on the 30th of August I suddenly had a very big dizziness, I couldn't seat. The only relief was going on buses, driving, or laying down. I went to the ear doctor that told me I have unilateral vestibular hypofunction. He gave me rehabilitation excercises and an MR. I have also to add that in between this month I had also a very bad cold and a bad otalgia.

 


ReplyQuote
Megamom
(@megamom134)
New Member
Joined: 9 months ago
Posts: 1
 

    I hope everyone is reporting these side effects to VAER's and I would like to suggest posting your story to this site.  https://www.c19vaxreactions.com/    They are actually talking to congress and trying to get compensation for those injured permanently from the vaccine.


ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 10 months ago
Posts: 43
 

@pfizervictim I had the same a few weeks ago with video games. I had to force myself a little, telling myself that at least it made me think of other things. And the last few days I have been able to replay without having a headache.


ReplyQuote
Page 528 / 1065